MAUDE Adverse Event Report: COOK INC SINGLE LUMEN PRESSURE MONITORING SET; DQY CATHETER, PERCUTANEOUS

COOK INC SINGLE LUMEN PRESSURE MONITORING SET; DQY CATHETER, PERCUTANEOUS
Model Number G02838
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the needle of the single lumen pressure monitoring set was blocked, and fluid would only flow through it at extremely high pressure.The device did not make patient contact, and no injuries or additional procedures were reported.

Brand Name
SINGLE LUMEN PRESSURE MONITORING SET
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7589153
Report Number1820334-2018-01778
Device Sequence Number11059647
Product Code DQY
UDI-Device Identifier00827002028388
UDI-Public(01)00827002028388(17)180420(10)5821184
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG02838
Device Catalogue NumberC-PMS-250
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1